I've had this rash for the past day and a half so far. It looks almost like a black and blue, but red and irritated. It was swollen before, and extends from below my eyebrow and beneath my eye. It doesn't hurt, barely itches, but I'm not quite sure why it suddenly appeared. I didn't get hit by anything. I did not eat any strange foods and I cannot locate a bug bite of any sort.
I tried taking a dose of Benadryl, and now I'm treating it with hydrocortizone.
The swelling went down a bit, but other than that, it's still there. Do you have any idea of what it could be?
If you also have a sensation that there is something in your eye, you may have a virus in the eye; I had the same symptom of the rash and then the eye irritation followed. I saw an optomologist wh has presecribed viral eye drops - Vyoptic. The rash has subsided and the eye irritation is almost gone except for an irritation in the corner of my eye which the doctor says is caused by the medication itself. Today, I had slight swelling both aboove and below the eye - I assume it is from the viral infection as well. It is taking a long time to resolve, I have been on the meds for over two weeks now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.